Aa
A
A
A
Close
Gastroenterology Community
31.6k Members
Avatar universal

AMYLASE SERUM

To reference the issue about high levels of Amylase, Hope this held you!

took a closer look at your medication list. I know that you have gastritis from the EGD report that you brought in today. After reviewing your medication more closely, I see that the zantac and the PPIs ( omeprazole, nexium etc.) could potentially cause pancreatitis. I would like to see how you do while you are not on these medications. I have sent another medication to your Pharmacy. The medication is called carafate. I would like for you to stop the zantac and try this one instead at least until you see GI again. You can call me if you have any questions.


This discussion is related to High amylase levels.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem